Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Campbell, Eddy, GeramitaI, A.V., Hughes, I.P., Wehlau, David L., Shank, R. James (1999) Non-Cohen-Macaulay Vector Invariants and a Noether Bound for a Gorenstein Ring of Invariants. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 42 (2). pp. 155-161. ISSN 0008-4395. (KAR id:4643)
[thumbnail of campbell7304.pdf]
Preview
Shackell, John (1998) On a problem of Rubel concerning the set of functions satisfying all the algebraic differential equations satisfied by a given function. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 41 (2). pp. 214-224. ISSN 0008-4395. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17121)
This list was generated on Fri Dec 3 02:23:36 2021 GMT.